# SDR SWAA2018110826608

- Difficulty date: October 19, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 70,244 hours, 41,548 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN BS 600 TO BS 663, RBL 45.  REPAIRED SEAT TRACK IAW SRM AND DWG.
